# SDR GLBA2014101600455

- Difficulty date: October 16, 2014
- Submitted: October 16, 2014
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 38,025 hours, 47,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 531-557.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION FOUND MULTIPLE FASTENER HOLES ELONGATED BETWEEN BS 531 - 557.5.  ELONGATION RANGING FROM .20 INCHES TO .30 INCHES, FASTENER HOLES ARE FOR THE LT FWD VENTRAL FIND, INBD & OTBD OF STRINGER 12L.   REPAIRED IAW EO 14-1900-52-043.   MAJOR REPAIR.
